Condensation points of the set of Markoff numbers
Doklady Akademii Nauk, Tome 118 (1958) no. 4, pp. 632-635
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_4_a1,
author = {P. G. Kogoniya},
title = {Condensation points of the set of {Markoff} numbers},
journal = {Doklady Akademii Nauk},
pages = {632--635},
year = {1958},
volume = {118},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_4_a1/}
}
P. G. Kogoniya. Condensation points of the set of Markoff numbers. Doklady Akademii Nauk, Tome 118 (1958) no. 4, pp. 632-635. http://geodesic.mathdoc.fr/item/DAN_1958_118_4_a1/